Skip to main content

Generalized vector quasi-variational-like inequalities

Abstract

Using maximal element theorem, we prove some existence theorems for the two types of generalized vector quasi-variational-like inequalities with non-monotonicity and non-compactness.

[1234567891011121314151617181920212223242526272829303132333435363738]

References

  1. Ansari QH: A note on generalized vector variational-like inequalities. Optimization 1997,41(3):197–205. 10.1080/02331939708844335

    MATH  MathSciNet  Article  Google Scholar 

  2. Ansari QH: Extended generalized vector variational-like inequalities for nonmonotone multivalued maps. Annales des Sciences Mathématiques du Québec 1997,21(1):1–11.

    MATH  MathSciNet  Google Scholar 

  3. Aubin J-P, Ekeland I: Applied Nonlinear Analysis, Pure and Applied Mathematics (New York). John Wiley & Sons, New York; 1984:xi+518.

    Google Scholar 

  4. Bianchi M, Hadjisavvas N, Schaible S: Vector equilibrium problems with generalized monotone bifunctions. Journal of Optimization Theory and Applications 1997,92(3):527–542. 10.1023/A:1022603406244

    MATH  MathSciNet  Article  Google Scholar 

  5. Chadli O, Chiang Y, Huang S: Topological pseudomonotonicity and vector equilibrium problems. Journal of Mathematical Analysis and Applications 2002,270(2):435–450. 10.1016/S0022-247X(02)00079-3

    MATH  MathSciNet  Article  Google Scholar 

  6. Chen GY: Existence of solutions for a vector variational inequality: an extension of the Hartmann-Stampacchia theorem. Journal of Optimization Theory and Applications 1992,74(3):445–456. 10.1007/BF00940320

    MATH  MathSciNet  Article  Google Scholar 

  7. Chen GY, Cheng GM: Vector Variational Inequalities and Vector Optimization, Lecture Notes in Economics and Mathematical Systems. Volume 285. Springer, Berlin; 1987.

    Google Scholar 

  8. Chen GY, Craven BD: Approximate dual and approximate vector variational inequality for multiobjective optimization. Australian Mathematical Society. Journal. Series A. 1989,47(3):418–423. 10.1017/S1446788700033139

    MATH  MathSciNet  Article  Google Scholar 

  9. Chen GY, Craven BD: A vector variational inequality and optimization over an efficient set. Zeitschrift für Operations Research 1990,34(1):1–12.

    MATH  MathSciNet  Google Scholar 

  10. Chen GY, Li SJ: Existence of solutions for a generalized vector quasivariational inequality. Journal of Optimization Theory and Applications 1996,90(2):321–334. 10.1007/BF02190001

    MATH  MathSciNet  Article  Google Scholar 

  11. Chen GY, Yang XQ: The vector complementary problem and its equivalences with the weak minimal element in ordered spaces. Journal of Mathematical Analysis and Applications 1990,153(1):136–158. 10.1016/0022-247X(90)90270-P

    MATH  MathSciNet  Article  Google Scholar 

  12. Daniilidis A, Hadjisavvas N: Existence theorems for vector variational inequalities. Bulletin of the Australian Mathematical Society 1996,54(3):473–481. 10.1017/S0004972700021882

    MATH  MathSciNet  Article  Google Scholar 

  13. Ding XP: The generalized vector quasi-variational-like inequalities. Computers & Mathematics with Applications 1999,37(6):57–67. 10.1016/S0898-1221(99)00076-0

    MATH  MathSciNet  Article  Google Scholar 

  14. Ding XP, Tarafdar E: Generalized vector variational-like inequalities with-pseudomonotone set-valued mappings. In Vector Variational Inequalities and Vector Equilibria, Nonconvex Optim. Appl.. Volume 38. Edited by: Giannessi F. Kluwer Academic, Dordrecht; 2000:125–140. 10.1007/978-1-4613-0299-5_9

    Chapter  Google Scholar 

  15. Ding XP, Tarafdar E: Generalized vector variational-like inequalities without monotonicity. In Vector Variational Inequalities and Vector Equilibria, Nonconvex Optim. Appl.. Volume 38. Edited by: Giannessi F. Kluwer Academic, Dordrecht; 2000:113–124. 10.1007/978-1-4613-0299-5_8

    Chapter  Google Scholar 

  16. Giannessi F: Theorems of alternative, quadratic programs and complementarity problems. In Variational Inequalities and Complementarity Problems (Proc. Internat. School, Erice, 1978). Edited by: Cottle RW, Giannessi F, Lions J-L. John Wiley & Sons, Chichester; 1980:151–186.

    Google Scholar 

  17. Hadjisavvas N, Schaible S: From scalar to vector equilibrium problems in the quasimonotone case. Journal of Optimization Theory and Applications 1998,96(2):297–309. 10.1023/A:1022666014055

    MATH  MathSciNet  Article  Google Scholar 

  18. Kim WK: Existence of maximal element and equilibrium for a nonparacompact-person game. Proceedings of the American Mathematical Society 1992,116(3):797–807.

    MATH  MathSciNet  Google Scholar 

  19. Konnov IV, Yao JC: On the generalized vector variational inequality problem. Journal of Optimization Theory and Applications 1997,206(1):42–58.

    MATH  MathSciNet  Google Scholar 

  20. Lee GM, Kim DS, Lee BS: Generalized vector variational inequality. Applied Mathematics Letters 1996,9(1):39–42. 10.1016/0893-9659(95)00099-2

    MATH  MathSciNet  Article  Google Scholar 

  21. Lee GM, Kim DS, Lee BS, Cho SJ: Generalized vector variational inequality and fuzzy extension. Applied Mathematics Letters 1993,6(6):47–51. 10.1016/0893-9659(93)90077-Z

    MATH  MathSciNet  Article  Google Scholar 

  22. Lee GM, Lee BS, Chang S-S: On vector quasivariational inequalities. Journal of Mathematical Analysis and Applications 1996,203(3):626–638. 10.1006/jmaa.1996.0401

    MATH  MathSciNet  Article  Google Scholar 

  23. Lin KL, Yang D-P, Yao JC: Generalized vector variational inequalities. Journal of Optimization Theory and Applications 1997,92(1):117–125. 10.1023/A:1022640130410

    MATH  MathSciNet  Article  Google Scholar 

  24. Lin LJ, Yu ZT, Kassay G: Existence of equilibria for multivalued mappings and its application to vectorial equilibria. Journal of Optimization Theory and Applications 2002,114(1):189–208. 10.1023/A:1015420322818

    MATH  MathSciNet  Article  Google Scholar 

  25. Oettli W: A remark on vector-valued equilibria and generalized monotonicity. Acta Mathematica Vietnamica 1997,22(1):213–221.

    MATH  MathSciNet  Google Scholar 

  26. Oettli W, Schläger D: Existence of equilibria for monotone multivalued mappings. Mathematical Methods of Operations Research 1998,48(2):219–228. 10.1007/s001860050024

    MATH  MathSciNet  Article  Google Scholar 

  27. Peng JW: Equilibrium problems for-spaces. Mathematica Applicata (Wuhan) 1999,12(3):81–87.

    MATH  MathSciNet  Google Scholar 

  28. Qun L: Generalized vector variational-like inequalities. In Vector Variational Inequalities and Vector Equilibria, Nonconvex Optim. Appl.. Volume 38. Edited by: Giannessi F. Kluwer Academic, Dordrecht; 2000:353–369.

    Google Scholar 

  29. Schaefer HH: Topological vector spaces, Graduate Texts in Mathematics. Volume 3. Springer, New York; 1971:xi+294.

    Book  Google Scholar 

  30. Siddiqi AH, Ansari QH, Khaliq A: On vector variational inequalities. Journal of Optimization Theory and Applications 1995,84(1):171–180. 10.1007/BF02191741

    MATH  MathSciNet  Article  Google Scholar 

  31. Su CH, Sehgal VM: Some fixed point theorems for condensing multifunctions in locally convex spaces. Proceedings of the American Mathematical Society 1975, 50: 150–154. 10.1090/S0002-9939-1975-0380530-7

    MATH  MathSciNet  Article  Google Scholar 

  32. Tian GQ, Zhou J: Quasi-variational inequalities without the concavity assumption. Journal of Mathematical Analysis and Applications 1993,172(1):289–299. 10.1006/jmaa.1993.1025

    MATH  MathSciNet  Article  Google Scholar 

  33. Yang XQ: Generalized convex functions and vector variational inequalities. Journal of Optimization Theory and Applications 1993,79(3):563–580. 10.1007/BF00940559

    MATH  MathSciNet  Article  Google Scholar 

  34. Yang XQ: Vector complementarity and minimal element problems. Journal of Optimization Theory and Applications 1993,77(3):483–495. 10.1007/BF00940446

    MATH  MathSciNet  Article  Google Scholar 

  35. Yang XQ: Vector variational inequality and its duality. Nonlinear Analysis 1993,21(11):869–877. 10.1016/0362-546X(93)90052-T

    MATH  MathSciNet  Article  Google Scholar 

  36. Yang XQ, Yao JC: Gap functions and existence of solutions to set-valued vector variational inequalities. Journal of Optimization Theory and Applications 2002,115(2):407–417. 10.1023/A:1020844423345

    MATH  MathSciNet  Article  Google Scholar 

  37. Yu SJ, Yao JC: On vector variational inequalities. Journal of Optimization Theory and Applications 1996,89(3):749–769. 10.1007/BF02275358

    MATH  MathSciNet  Article  Google Scholar 

  38. Zhou J, Chen G: Diagonal convexity conditions for problems in convex analysis and quasi-variational inequalities. Journal of Mathematical Analysis and Applications 1988,132(1):213–225. 10.1016/0022-247X(88)90054-6

    MATH  MathSciNet  Article  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Jian-Wen Peng.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License ( https://creativecommons.org/licenses/by/2.0 ), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Peng, JW., Yang, XM. Generalized vector quasi-variational-like inequalities. J Inequal Appl 2006, 59387 (2006). https://doi.org/10.1155/JIA/2006/59387

Download citation

  • Received:

  • Revised:

  • Accepted:

  • Published:

  • DOI: https://doi.org/10.1155/JIA/2006/59387

Keywords

  • Existence Theorem
  • Generalize Vector
  • Maximal Element
  • Element Theorem
  • Maximal Element Theorem